# SDR SWIA972520

- Difficulty date: April 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N423SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7456
- Aircraft time: 994 hours, 849 cycles
- Engine: Ge CF343B1
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning System
- Condition: False Indication
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WING OVERHEAT MESSAGE ON TAKEOFF.  ABORTED AT APPROXIMATELY 100 KTS.  MESSAGE EXTINGUISHED.  OPERATED THE WING ANTI ICE SYSTEM ON THE GROUND AT TAKEOFF POWER.  COULD NOT DUPLICATE THE PROBLEM.  OPS CHECK GOOD.
